MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 2 HOLES 33MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 2 HOLES 33MM; PLATE, FIXATION, BONE
Model Number 223.521
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a synthes rep.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, the patient underwent a removal procedure due to an infected left fibula hardware of a healed fracture.It was mentioned that the syndesmotic screw was broken.During the procedure all the hardware was removed.It is unknown if there was a surgical delay.Patient status and surgical outcome were unknown.This complaint involves an unknown number of devices.This report is for one (1) 3.5mm lcp plate 2 holes 33mm.This report is 1 of 3 for (b)(4).

Brand Name
3.5MM LCP PLATE 2 HOLES 33MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9835854
Report Number2939274-2020-01290
Device Sequence Number3086628
Product Code HRS
UDI-Device Identifier10886982157836
UDI-Public(01)10886982157836
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.521
Device Catalogue Number223.521
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight141